Jump to content

Buspar?


Radha
 Share

Recommended Posts

have any of you tried buspar for anxiety and did you have to take daily or just when needed and was it addictive or hard to stop it, and any bad side effects you experienced? i was considering it since it seems to be less addictive than xanax, thanks for any input,

radha

Link to comment
Share on other sites

I did take this many years ago, but was switched to Klonopin--- longer acting for me. Most days I take klonopin just at night to sleep, but will take half pill sometimes during the day. Klonopin was just a better choice for me and actually helps my muscle spasms calm down as well. I don't recall any side affects that I had with Buspar other than some dry mouth.

Link to comment
Share on other sites

I was given Buspar a long time ago in 1992. My doctor thought he would be brilliant and take me off my beta blockers, as he thought my tachycardia episodes were caused by "anxiety".

I was game-----why not? I thought I would rather have an "anxiety" problem then a true problem with tachycardia. I took the first dose---------shocked3.gif

I was so disoriented, and felt so high on it. I was watching the movie "white men can't jump", and it only made the experience more of a nightmare----LOL. It wasn't really horrible, it was just way too strong for me. Then again, I have extreme drug sensitivities--------or adverse reactions. My tachycardia was still there, and I had such bad spells that I would get tremors with it. I went back on the beta blocker, and was stable on that until 2000. Then my full POTS hit. I'm sure what I had was mild POTS, but I didn't know it then. My previous Dcotors said it was MPV. I did not get officially diagnosed until June of 2001.

Wellbutrin has been added to help me, and this drug helps. However, I have heard other people can't tolerate it----yet I can, even with my drug sensitivities--- :D I tried to increase it, but it was too much for me. It does help take the edge off though.

You just never know until you try it. We all may have a lot of the same symptoms, but our reactions to drugs can be so different. It may be just the ticket for you.

My BP still gets really low on the wellbutrin-----even 70s over something. It helps me combat the reaction to my own adrenaline when my body tries to over compensate for the OI. I also take klonopin on rough days.

As long as your under your doctor's supervision, and you keep in close contact with him if you have any problems with it----it can't hurt to try it.

Maxine :0)

Link to comment
Share on other sites

This was the first drug my cardio tried me on and it made me so exhausted, I couldn't even keep my eyes open on it. So for me, if I wanted to sleep through the entire day, it would of been the perfect drug, but obviously sleeping for 24-7 is not an option!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...